# SDR SIMA2018082708004

- Difficulty date: August 8, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 31,505 hours, 28,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL HAD MULTIPLE SPOTS OF CORROSION.  REMOVED AND REPLACED THE SERVICE DOOR SILL IAW SRM 51-40-02.
